2020, Vol. 1, Issue 1, Part A
Estimates of the zygmund type of mixed fractional integrals of riemann-liouville and derivatives of marchaud
Author(s): Tulkin Mamatov and Nemat Mustafoev
Abstract: Zygmund type estimates are obtained for the mixed continuity modulus of some mixed fractional integrals. is known, the Riemann-Liouville fractional integration operator establishes an isomorphism between Hölder spaces for functions one variables. We study mixed Riemann-Liouville fractional integration operators and mixed fractional derivative in Marchaud form of function of two variables.
Pages: 10-19 | Views: 1097 | Downloads: 629
Download Full Article: Click Here
How to cite this article:
Tulkin Mamatov and Nemat Mustafoev. Estimates of the zygmund type of mixed fractional integrals of riemann-liouville and derivatives of marchaud. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(1): 10-19.